Journal article icon

Journal article

ON THE CLASSIFICATION OF SOLUTIONS TO THE ZERO-SURFACE-TENSION MODEL FOR HELE-SHAW FREE-BOUNDARY FLOWS

Abstract:
We discuss the classification of solutions to the zero-surface-tension model for Hele-Shaw flows in bounded and unbounded regions with suction and injection. We use results from the theory of univalent functions to derive estimates for certain geometric properties of the fluid region in the injection case.
Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
QUARTERLY OF APPLIED MATHEMATICS
Volume:
51
Issue:
4
Pages:
777-789
Publication date:
1993-12-05
ISSN:
0033-569X
URN:
uuid:9438b009-09c9-4b5b-ace1-73b4d1200208
Source identifiers:
25225
Local pid:
pubs:25225

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP